# SDR A6WA200340139

- Difficulty date: September 24, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: LH10B
- Part serial: 2838
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APU LOAD CONTROL VALVE LIGHT, ISOLATION VALVE LIGHT, APU AVAILABLE LIGHT ALL INTERMITTENT, ELECTRICAL SMELL.  REMOVED AND REPLACED BRIGHT/DIM POWER SUPPLY.  (M)
